# SDR CA151208001

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 117,989 hours
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Control Module
- Part number: 70269
- Condition: Leaking
- Location: Tail Skid
- Component: Tail Skid Ctrl, Eaton, EQUIPMENT
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING PUSHBACK,CENTER HYD SYSTEM LEAK.  POOL OF FLUID WAS OBSERVED ABOUT 30 FT IN DIAMETER AND A TRAIL OF SPRAY COULD BE SEEN ALONG THE PUSHBACK PATH. EICAS MESSAGES APPEARED.  MOC AND DISPATCH ADVISED.  MAINTENANCE ADVISED THE LEAK CAME FROM THE TAIL SKID PCU. FLIGHT CANCELLED.  RESOLUTION TAIL SKID CONTROL MODULE REPLACED IAW AMM 32-71-01-401.
